# SDR VNAA0408005

- Difficulty date: July 29, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 38 hours, 37 cycles
- Engine: Ge CF343B1
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Vibration
- Location: Airframe
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT 28,000, THE CREW FELT A MODERATE VIBRATION AND SLOWED TO 290 AND THE VIBRATION LESSENED.  AFTER SELECTING THE FLAPS TO 20, THE VIBRATION INCREASED THEN LESSENED AGAIN.  THE MODERATE VIBRATION CONTINUED UNTIL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT IN ACCORDANCE WITH BOMBARDIER AMM 32-20-00-210-801, 32-10-00-210-801, 27-64-00-710-801, 27-40-00-720-801 AND 27-54-00-310-801, NO DEFECTS WERE NOTED.  AN OPERATIONAL CHECK FLIGHT WAS PERFORMED AND AGAIN, NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
